Otc non-steroidal anti-inflammatory eye drops

To minimize the potential risk for an adverse GI event in patients treated with an NSAID, the lowest effective dose should be used for the shortest possible duration. Patients and physicians should remain alert for signs and symptoms of GI ulceration and bleeding during NSAID therapy and promptly initiate additional evaluation and treatment if a serious GI adverse event is suspected. This should include discontinuation of the NSAID until a serious GI adverse event is ruled out. For high risk patients, alternate therapies that do not involve NSAIDs should be considered.

Otc non-steroidal anti-inflammatory eye drops

otc non-steroidal anti-inflammatory eye drops

Media:

otc non-steroidal anti-inflammatory eye dropsotc non-steroidal anti-inflammatory eye dropsotc non-steroidal anti-inflammatory eye dropsotc non-steroidal anti-inflammatory eye dropsotc non-steroidal anti-inflammatory eye drops